# SDR IPXA2016081206951

- Difficulty date: July 26, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 16,153 hours, 10,309 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055004
- Part serial: CC2004
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C5Y, TRAPPED WATER INDICATIONS FOUND, LT ELEVATOR UPPER SURFACE INSPECTION AREA NR 1, MARKED NR 1, 2.5" X 3"X 23.5" OTBD OF ER2, FWD OF THE T/E FASTENER.  REMOVED DAMAGED SKIN & CURE, REPLACED CORE & CURED, REPLACED DAMAGED SKIN & CURED, APPLIED SURFACED RESTORATION IAW EO A300-2030-49908-A.
